# SDR DHL9770389D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, STA 480, ABOVE STR17R, INBOARD FLANGE OF RIB IS DENTED.  CUTOUT DAMAGED AREA 3 BY 1 AT FRAME REPAIR BS 480, STR17R PER SRM 53-10-4.  INSTALLED FRAME REPAIR AT STA 480, STR17R, PER SRM 53-10-4.  REPAIR SIZE 11 BY 6.
